Tramadol

Hi Everyone,saw my rheumy on Monday and got told I am in a bad flare and I really had to have a steroid injection.(Have been fighting the tiredness and pain for a month ) My daughter took me as our car is broke down so had to stay with her for the rest of the day till she brough me home.The night time was in so much pain I took 2 Tramadol wow it hit me the next day ,feeling and being sick,acid production and sleeping for 9 hrs and still tired.I still donot feel right today.I take domperidone and Protium normally and Hydroxichoruge and Lyrica and amitriptyline at night.I normally use Syndol for my pain as i find this works better then what the doc provides but thought i would try the tramadol(never again). Tiredness is still bad and the pain unbearable most of the time.Has anyone had this reaction to tramadol please.I have Lupus,also lupus nodsum,rheumatoid arth, sjorenjens,vasculitis,osterperosous, . Love and light to you all xxx

8 Replies

oldestnewest
  • Hi there, Snowdragon, The first time i was diagnosed 2003 I had all sorts of symptoms and was put on a lot of medication which included Tramadol. The first few days I thought it was the Hydroxychloroquine which was making me sick but the doctor said it could be Tramadol. When I stopped it I felt better. At the moment I am fighting with fatigue and pain. I sometimes cannot lift my legs to go upstairs and would need help from my children. I can go for days without proper sleep of which the most I sleep is 3 to 4 hours every night. I have Lupus, vaculities, Empty Sella syndrome,raynauds, melasma, gastritis, IBS. Love to you and dont give up hope, stay positive. xx

  • Hi Pipido...Thank you for replying.i got diagnoised 4 years ago but my dermatologist thinks it all started in 1974 with a rash and when he saw me in 1994 he thought then i had lupus,now i know why i have felt ill all these years lol. Atleast my children are grown up and it must be so hard for you.My hubby i think doesnt like to admit i am ill so it falls normally on deaf ears.Though he does cook etc for me and looks after me to the best of his ability9if you know what I mean lol. My legs at the moment are like lead also,this is the worse falre for a long time.But definately no more Tramadol.Take care my friend Love and light xxxx

  • Just a 'me too' post - I can't tolerate Tramadol either (APS, Sjogren's, Lupus?). Steer clear!

    As an aside, can't take most antibiotics either - they also make me appallingly nauseous. Amoxycillin is the only one I can tolerate.

  • From personal experience Snowdragon, as well as that which I have heard from others over the years, those with SLE often have extreme sensitivities or develop allergies to what seems like many of the drugs that might help alleviate our symptoms or treat infections. It's a double-whammy for sure and makes life incredibly difficult. As for Tramadol in particular, it makes me feel very ill indeed. Thank goodness I only took one and not the two prescribed as, within half an hour, I was lying on the sofa unable to move, with the room spinning around me like some insane merry-go-round. The term "nauseous" couldn't begin to cover it. As for antibiotics, I used to be able to tolerate most apart from tetracyclines ... 10 years down the line I could only tolerate Cephalexin and Augmentin ... 20 years later I can only tolerate Augmentin and am wondering how I'll manage if I become intolerant of that. Anyway, Tramadol - no thanks!!!

  • Hi Tigerlily.You have made me think back,I got a rash on my kness in 74 which they classed as Lupus Nodsum,,,,, in my thirties I became allergic to pollens then asmha.My derme told me when i saw him a few years ago he thought i had lupus then(while I was at the pain clinic) I have also got sensetive to antibiotics and get a really badd belly after 2 days of taking them. My doctor doesnt really look to many alternatives up.I also had to take anti fungal tablets quite a bit and now they upset my stomache. The only painkillers which yes still make me feel sick but am not sick is what i told mary (syndol) and ibubruphen though i have stoamche and gullet problems so have to becareful of the ibru. I have never thought of what you said but now I have it makes sense and answers so many things. Thank you> I still feel quiet ill after the tramadol and its now 6 days and i got my doc to call me and she said well we will try them again when you feel better(no way) I keep wondering if it is the hydrochoride in them as thats what was in the cancer ones they tried at the hospital.Anyways thank you again Love and light xx

  • Hi

    I use Tramadol,along with Difene and Frovex for severe Migraine,the day after it appears to leave you exhausted and washed out.The cure I feel is sometimes worse than the illness!

    I seem to be drug sensitive as I have had reactions to Septrin,Imuran and piriton.

  • Hi Mary....I often wonder if I am also.The hospital tried me on one of the anti cancer drugs they use for Lupuss and they made me violently sick also. I take Zomig for migraine. The ones of prescription which help me are Syndol,they have a muscle relaxent in them.I also understand the cure sometimes being worse then the symptoms as The incident with Tramdol was maonday and I still dont feel well,though being in a bad flare at the moment hasnt helped. Love and light xxx

  • I have been on tramadol the month that I mysteriously couldn't walk & another month now & now I am trying too get off it which will have too be done very slowly! I just feel so despairing despite all my health problem I have been doing ballet fitness twice weekly for years & I am back now! But I'm not as I was! I'm not flexible anymore! Despite being hyper mobile! My point is tramadol is a nightmare now I have too come off slowly slowly! But it has its place! I needed it too just get around my house for that horrid scary month!

You may also like...